# SDR AWXA200301607

- Difficulty date: December 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 6,183 hours, 2,359 cycles
- Engine: Iae V2500A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06283
- Part serial: TA60397
- Condition: Delaminated
- Location: Zone 200
- Part time: 6,179 hours, 2,357 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF, EN ROUTE FOR SLC THE FIRST OFFICERS WINDSHIELD DELAMINATED, TURNED BACK AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD IAW AMM 56-11-11. VENDOR DID NOT PERFORM FAILURE ANALYSIS OF WINDSHIELD, BELIEVES DAMAGE WAS CAUSED BY WATER INGRESSION.
